# SDR AMTA200700445

- Difficulty date: September 22, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 797
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER FUSE HAS AN APPROX 14 INCH GOUGE THAT ENDS IN AN APPROX 3 INCH X 50 DENT, STA 797 BETWEEN STR 24R AND 27R JUST BELOW CARGO DOOR.  REPAIRED IAW SAA EA 737-5361-09-A1102 24 MONTH TIME LIMITED REPAIR AND TRACKED BY ATA ERA 737-53R-6158.  TREATED PRIMED AND PAINTED REPAIR IAW SRM 51-20-01.  (M)
